Lancaster EPrints

Relaxation of nonlinear systems driven by colored noise : an exact result.

Mannella, R. and Lambert, Colin and Stocks, N. G. and McClintock, Peter V. E. (1990) Relaxation of nonlinear systems driven by colored noise : an exact result. Physical Review A, 421 (6). pp. 3106-3020. ISSN 1050-2947

[img]
Preview
PDF (PRA1990RelaxationColoredExact.pdf) - Published Version
Download (666Kb) | Preview

    Abstract

    An exact analytic method of calculating relaxation times of nonlinear systems driven by colored noise, applicable to a range of systems described by separable stochastic differentiable equations, is presented. Analog experiments and digital simulations performed on a quadratic model are shown to yield results in satisfactory agreement with the theoretical prewdictions.

    Item Type: Article
    Journal or Publication Title: Physical Review A
    Subjects: Q Science > QC Physics
    Departments: Faculty of Science and Technology > Physics
    ID Code: 32249
    Deposited By: Professor P. V. E. McClintock
    Deposited On: 18 Mar 2010 16:21
    Refereed?: Yes
    Published?: Published
    Last Modified: 14 Apr 2015 09:04
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/32249

    Actions (login required)

    View Item